Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 368, NWS Austin/San Antonio, TX

July 21, 2007Kinney County, Maverick County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jul 21, 2007, 6:52 PM CDT for Kinney County, Maverick County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 21, 2007, 6:52 PM CDT (23:52 UTC)
Expired
Jul 21, 2007, 10:45 PM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

Counties Kinney County, TX, Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 26 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 9:24 PM CDTFLASH FLOODBrackettville, TXSEVERAL ROADS CLOSED BECAUSE OF RAINFALL IN THA PAST 2 HOURS. HYWS 1572, 334 AND 1908.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2007-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2007-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1336 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 212355
FFWEWX
TXC271-323-220345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
652 PM CDT SAT JUL 21 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...SPOFFORD...BRACKETTVILLE...
  MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1045 PM CDT

* AT 646 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
  A THUNDERSTORM 8 MILES NORTHEAST OF SPOFFORD...MOVING NORTH AT 20
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALAMO
  VILLAGE

UP TO 3 INCHES OF RAIN CAN BE EXPECTED OVER NORTH CENTRAL AND 
NORTHEAST MAVERICK COUNTY AND ACROSS MUCH OF KINNEY COUNTY. HEAVY 
RAINS UP TO 10 INCHES MAY HAVE OCCURRED OVER THESE SAME AREAS DURING 
THE PAST 24 HOURS. LARGER STEM CREEKS SUCH AS SYCAMORE CREEK ARE 
LIKELY FLOODED AND WILL CONTINUE TO RISE WITH THE ADDITIONAL 
RAINFALL. 

DO NOT DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER
CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN
AROUND DONT DROWN.

LAT...LON 2855 10013 2920 10012 2961 10042 2962 10068
      2925 10071

$$
1 follow-up statement
000 
WGUS74 KEWX 220120
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 PM CDT SAT JUL 21 2007

TXC271-323-220345-
KINNEY TX-MAVERICK TX-
816 PM CDT SAT JUL 21 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
MAVERICK AND KINNEY COUNTIES...

AT 816 PM CDT...NUMEROUS THUNDERSTORMS WERE INDICATED IN A TRAINING 
PATTERN ACROSS PARTS OF MAVERICK AND KINNEY COUNTIES. THESE 
THUNDERSTORMS COULD PRODUCE THREE-HOUR RAINFALL TOTALS OF 3 TO 5 
INCHES BY 9 PM. MOVEMENT IS NORTH TO NORTHWEST AT AROUND 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BRACKETTVILLE AND ALAMO VILLAGE.

LARGER CREEKS AND STREAMS...SUCH AS SYCAMORE CREEK...PINTO CREEK... 
AND ELM CREEK WILL LIKELY SEE NEW RISES...AND COULD REMAIN FLOODED  
THROUGH MUCH OF TONIGHT. 

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. DO NOT 
DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN 
CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN AROUND 
DONT DROWN.

LAT...LON 2821 10011 2921 10012 2962 10031 2962 10068
      2937 10069 2907 10050 2837 10039 2820 10023

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 6:47 PM CDT, 5 minutes earlier.

Area forecast discussion, Jul 21, 6:47 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT SAT JUL 21 2007

.AVIATION...
SHOWERS AND THUNDERSTORMS SHOULD WEAKEN AFTER 02Z ACROSS MOST
AREAS BUT COULD LINGER THROUGH MUCH OF THE NIGHT ACROSS THE DRT
AREA. A FEW OVERNIGHT SHOWERS WILL REMAIN POSSIBLE IN THE
OVERNIGHT HOURS NEAR THE I-35 CORRIDOR, BUT MOST ACTIVITY SHOULD
RETURN TO A DAYTIME ONLY PATTERN. A LOW TO MID LEVEL ANTICYCLONE
SHOULD DEVELOP OVER THE AREA SUNDAY, SO WILL KEEP CONVECTIVE TEMPO
AND PROB GROUPS OUT OF THE THE LATER PERIODS. HOWEVER, THIS
STABILITY COULD RESULT IN SOME LOCALLY DENSE FOG AND LIFR CIGS NEAR
DAYBREAK. MOST AREAS SHOULD SEE VFR CONDITIONS PREVAILING SUNDAY
AFTERNOON, WITH A FEW MVFR CIGS STILL POSSIBLE NEAR THE DRT AREA
MOST OF THE DAY.

&&

.PREV DISCUSSION... /ISSUED 357 PM CDT SAT JUL 21 2007/

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE OVER EASTERN AREAS
OF SOUTH CENTRAL TEXAS WITH SOME REDEVELOPMENT NOW OCCURRING ALONG
THE RIO GRANDE NEAR THE MESOSCALE VORTEX. EXPECT ACTIVITY IN THE
EAST TO DIMINISH WITH SUNSET AND HAVE MAINTAINED FLASH FLOOD WATCH
THROUGH THIS EVENING THERE. WHILE OUT WEST, HAVE EXTENDED FLASH
FLOOD WATCH THROUGH SUNDAY MORNING AS EXPECT THERE WILL BE
REDEVELOPMENT AS THE LOW LEVEL JET SHIFTS TO ALONG THE RIO GRANDE.
NUMEROUS RIVER AND STREAMS REMAIN OUT OF BANKS OR IN FLOOD AND
THESE ADDITIONAL RAINS WILL AGGRAVATE THE SITUATION. ON SUNDAY
INTO MONDAY, MESOSCALE VORTEX MOVES WELL WEST INTO MEXICO ALLOWING
A DRIER AIRMASS WITH PWS OF 1.5 TO 1.8 INCHES SLOWLY FILTERS INTO
THE AREA, HOWEVER WEAK UPPER DIFFLUENCE FROM AN UPPER JET AND ONLY
SLIGHTLY WARMER TEMPERATURES ALOFT AS WESTERN RIDGE DOES NOT BUILD
AS STRONGLY OVER AREA SUGGEST AT LEAST SLIGHT CHANCE POPS. COULD
SEE SOME LOCALLY HEAVY DOWNPOURS. ON TUESDAY, A TRANSITION BACK TO
A WETTER PATTERN RESUMES. A WEAK SURFACE BOUNDARY, THE REMNANTS OF
A COLD FRONT MOVES SOUTHWEST INTO THE AREA PROVIDING FOR MOISTURE
CONVERGENCE. THE UPPER RIDGE RETREATS NORTHWEST, ALLOWING THE MID
LEVEL SHEAR AXIS TO DEEPEN SLIGHTLY AS A SHORT-WAVE DROPS INTO
TEXAS. WEDNESDAY THROUGH NEXT SATURDAY, SHEAR AXIS TRANSITIONS
INTO A WEAK UPPER TROUGH AS ADDITIONAL WEAK SHORT-WAVES DROP INTO
POSITION WHILE TROPICAL MOISTURE AND PWS APPROACHING 2 INCHES MOVE
BACK INTO THE AREA. POPS INCREASE TO CHANCE AND POSSIBLY MORE
WIDESPREAD HEAVY RAINS. GENERALLY WENT WITH MEX TEMPERATURES,
HOWEVER WENT A CATEGORY HIGHER FOR LOWS TONIGHT AS DEWPOINTS WILL
NOT DECREASE AS MODEL SHOWS. DAYTIME TEMPERATURES WILL REMAIN WELL
BELOW AVERAGE DUE TO AMPLE SOIL MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  93  73  94  73 /  20  20  -   30  10
AUSTIN BERGSTROM INTL AIRPORT  73  92  68  94  68 /  20  20  -   30  10
DEL RIO INTL AIRPORT           74  89  74  93  73 /  60  30  -   10  10
SAN ANTONIO INTL AIRPORT       75  90  73  92  72 /  20  20  -   30  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING ZONES:
DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE...
ZAVALA.

&&

01/18
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 AM CDT SAT JUL 21 2007

TXZ171>173-183>194-202>209-217>225-228-221100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
526 AM CDT SAT JUL 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT.  OCCASIONAL RAIN WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY
THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY.  LOCALLY HEAVY RAIN IS LIKELY.  THIS WILL LEAD TO
LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND
AT LOW WATER CROSSINGS.  WHEN WATER COVERS THE ROAD...
TURN AROUND DONT DROWN.

.DAY TWO SUNDAY...
A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS
WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND
THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING
BY THE EVENING HOURS.  SOME LOCALLY HEAVY RAIN IS POSSIBLE.

DAY THREE...MONDAY...
THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE
WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE EAST PART OF THE AREA.

.DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY...
A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY
DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 21, 1:28 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 PM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            3 S CAMP WOOD           29.63N 100.01W
07/21/2007                   REAL               TX   LAW ENFORCEMENT

            HIGHWAY 55 IS CLOSED DUE TO WATER COVERING THE ROAD, JUST
            SOUTH OF CAMP WOOD, NEAR THE NUECES RIVER.

&&

PM
Local storm report, Jul 21, 2:25 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
225 PM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            DHANIS                 29.33N 99.28W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            THE SECO CREEK IN DHANIS IS FLOODING, WHICH IS CAUSING
            NUMEROUS HIGH WATER RESCUES.

&&

PM
Local storm report, Jul 21, 3:55 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     SEGUIN                  29.58N 97.97W
07/21/2007  E0.00 MPH        GUADALUPE          TX   PUBLIC

0300 AM     TSTM WND GST     SEGUIN                  29.58N 97.97W
07/21/2007  E0.00 MPH        GUADALUPE          TX   PUBLIC

0300 AM     TSTM WND GST     SEGUIN                  29.58N 97.97W
07/21/2007  U0.00 MPH        GUADALUPE          TX   PUBLIC

0840 AM     FLOOD            5 S UTOPIA              29.54N 99.53W
07/21/2007                   UVALDE             TX   EMERGENCY MNGR

            WATER IS 12 FEET OVER HIGHWAY 187 NEAR THE SABINAL RIVER.

0851 AM     FLOOD            5 S TARPLEY             29.56N 99.28W
07/21/2007                   MEDINA             TX   EMERGENCY MNGR

            HIGHWAY 462 SOUTH OF TARPLEY IS CLOSED DUE TO HIGH WATER.
            THERE HAS BEEN OVER 10 INCHES OF RAINFALL SINCE MIDNIGHT.

0930 AM     FLOOD            MEDINA                  29.80N 99.25W
07/21/2007                   BANDERA            TX   LAW ENFORCEMENT

            NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
            OF BANDERA.

0930 AM     FLOOD            HONDO                   29.36N 99.16W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
            OF MEDINA.

0930 AM     FLOOD            UVALDE                  29.22N 99.78W
07/21/2007                   UVALDE             TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO HIGH WATER IN THE COUNTY OF
            UVALDE. HIGHWAYS 187, HIGHWAY 127, HIGHWAY 2390, HIGHWAY
            481, HIGHWAY 1050 AND OTHERS.

0958 AM     FLOOD            DHANIS                 29.33N 99.28W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            HIGHWAY US 90 WEST OUT OF DHANIS IS CLOSED DUE TO HIGH
            WATER.

1050 AM     FLOOD            SPOFFORD                29.17N 100.41W
07/21/2007                   KINNEY             TX   LAW ENFORCEMENT

            HIGHWAY 1572 IS CLOSED IN KINNEY COUNTY DUE TO WATER OVER
            THE ROAD.

1057 AM     FLOOD            3 N CONCAN              29.56N 99.73W
07/21/2007                   UVALDE             TX   CO-OP OBSERVER

            HIGHWAY 1051 IS CLOSED DUE TO HIGH WATER. NUMEROUS LOW
            WATER CROSSINGS ARE FLOODED. THE DRY FRIO RIVER IS IN
            FLOOD AND GARNER STATE PARK IS BEING EVACUATED.

1111 AM     FLOOD            10 E BRACKETTVILLE      29.32N 100.24W
07/21/2007                   KINNEY             TX   LAW ENFORCEMENT

            HIGHWAY 334 IS CLOSED NEAR THE COUNTY BORDER WITH UVADLE
            COUNTY AND HIGHWAY US 90 IS CLOSED FROM NEAR
            BRACKETTVILLE TO THE UVADLE COUNTY BORDER.

1112 AM     FLOOD            20 NE EAGLE PASS        28.91N 100.26W
07/21/2007                   MAVERICK           TX   LAW ENFORCEMENT

            HIGHWAY 481 IS CLOSED AND NUMEROUS OTHER SMALL ROADS ARE
            CLOSED TO THE FLODING.

0100 PM     FLOOD            3 S CAMP WOOD           29.63N 100.01W
07/21/2007                   REAL               TX   LAW ENFORCEMENT

            HIGHWAY 55 IS CLOSED DUE TO WATER COVERING THE ROAD, JUST
            SOUTH OF CAMP WOOD, NEAR THE NUECES RIVER.

0200 PM     FLOOD            DHANIS                 29.33N 99.28W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            THE SECO CREEK IN DHANIS IS FLOODING, WHICH IS CAUSING
            NUMEROUS HIGH WATER RESCUES.

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:50 PM CDTRiver Flood WarningEWXCaldwell, Gonzales60 hr
Jul 20, 8:50 PM CDTRiver Flood WarningEWXGonzales4 days
Jul 20, 8:50 PM CDTRiver Flood WarningEWXDeWitt10 days
Jul 21, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
Jul 21, 1:38 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jul 21, 1:59 AM CDTFlash Flood WarningEWXDeWitt, Gonzales4 hr
Jul 21, 2:15 AM CDTFlash Flood WarningEWXUvalde4 hr
Jul 21, 3:35 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 21, 3:41 AM CDTFlash Flood WarningEWXKendall4 hr
Jul 21, 5:03 AM CDTRiver Flood WarningEWXHays6 hr
Jul 21, 5:38 AM CDTFlash Flood WarningEWXBandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more4 hr
Jul 21, 6:32 AM CDTRiver Flood WarningEWXUvalde28 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr4 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real4 hr
Jul 21, 8:30 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar60 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar49 hr
Jul 21, 9:38 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde17 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina11 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina4 days
Jul 21, 11:10 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real110 min
Jul 21, 11:11 AM CDTRiver Flood WarningEWXBandera9 hr
Jul 21, 11:17 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 1:01 PM CDTFlash Flood WarningEWXEdwards119 min
Jul 21, 1:03 PM CDTRiver Flood WarningEWXKerr6 hr
Jul 21, 2:29 PM CDTRiver Flood WarningEWXBlanco5 hr
Jul 21, 6:40 PM CDTRiver Flood WarningEWXBexar, Guadalupe16 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.